# SDR CA130402006

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,227 hours
- Engine: Pwa PW121
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWER SUPPLY WIRING FOR BLUE SYSTEM ELECTRIC PUMP FOUND DAMAGED.
